# SDR DLM90061026

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 32,961 hours, 17,401 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 242010063
- Part serial: 106C0217
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ELECTRICAL SMELL/SMOKE IN THE CABIN ON ROTATION FROM SJC.  CREW ELECTED TO RETURN TO SJC.  INFLIGHT EMERGENCY WAS DECLARED.  ODOR DISSIPATED PRIOR TO LANDING.  NO EMERGENCY DOOR SLIDES WERE BLOWN AND NO INJURIES REPORTED.  REPLACED CONVERTER ELECTRONICS UNIT AND INTERCONNECTING HARN ASSY 475757.
